# SDR DHL2005781501

- Difficulty date: February 11, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN C-CHECK, NR 2 SLAT SKIN GOUGED AT I/B SLAT HOOK.  REMOVED FASTENERS FOR ACCESS AT NR 2 SLAT SKIN AT I/B SLAT HOOK IAW B727 SRM 51-30-2, FABRICATED DOUBLER REPAIR, MAT USED 2024-T3 .125 PO 9001068, DIM 5.5 X 3.5 INCHES IAW B727 SRM 57-50-3 FIG 10.  ALODINE AND PRIMED PART IAW B727 SRM 51-10-2, INSTALLED COUNTERSINKED REPAIR WASHERS IAW B727 SRM 51-30-8 FIG 4.  INSTALLED DOUBLER REPAIR IAW B727 SRM 57-50-3 FIG 10.
